Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 395787, 7 pages
http://dx.doi.org/10.1155/2013/395787
Research Article

Totally Contact Umbilical Lightlike Hypersurfaces of Indefinite -Manifolds

1University College, Moonak, Punjab 148033, India
2University College of Engineering, Punjabi University, Patiala 147002, India
3Department of Mathematics, Punjabi University, Patiala 147002, India

Received 22 August 2012; Revised 5 November 2012; Accepted 8 November 2012

Academic Editor: Mingsheng Liu

Copyright © 2013 Rachna Rani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rachna Rani, Rakesh Kumar, and R. K. Nagaich, “Totally Contact Umbilical Lightlike Hypersurfaces of Indefinite -Manifolds,” Journal of Mathematics, vol. 2013, Article ID 395787, 7 pages, 2013. doi:10.1155/2013/395787